# SDR DALA1020099004

- Difficulty date: July 14, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 49,347 hours, 36,356 cycles
- Engine: Pwa JT8D219
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON LT ELEVATOR TAB T/E APROX XHS=35 (VHS).   NICK ON LT ELEVATOR TAB WAS REPAIRED IAW AM OPN NR 1031, 1337 TO 1345 AND SRM 55-04 PARA 3 (3).
